# SDR DALA2022111107299

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 8,442 hours, 1,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DOOR 2L+2R SAFETY PINS WILL NOT INSERT.   ADVISED FA TO KEEP PRESSURE DOOR DISARM HANDLE TO ALIGN SAFETY PIN HOLE, NO DEFECT NOTED. (9407919)
